# SDR SWAA2022022218694

- Difficulty date: September 18, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR UPPER BEAM (#5) TO BE CRACKED IN THE RADIUS ON THE INBD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY. / FSD UPPER BEAM #5 REPLACED ON WORK ORDER # 509800.
